Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 67, Number 1

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 67, Number 1 (1961)
Bull. Amer. Math. Soc. 67 (1961)
More Information
Full-text PDF    
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 67, Number 1 (1961)
Bull. Amer. Math. Soc. 67 (1961)
More Information
Full-text PDF    
Recent developments in some non-self-adjoint problems of mathematical physics
C. L. Dolph.
Bull. Amer. Math. Soc. 67 (1961), 1-69
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0142219
Recent progress in ergodic theory
Paul R. Halmos.
Bull. Amer. Math. Soc. 67 (1961), 70-80
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0122959
The October meeting in Worcester
Everett Pitcher.
Bull. Amer. Math. Soc. 67 (1961), 81
More Information
Full-text PDF    
Research problem
Bull. Amer. Math. Soc. 67 (1961), 82
More Information
Full-text PDF    
A proof that every Banach space is subreflexive
Errett Bishop and R. R. Phelps.
Bull. Amer. Math. Soc. 67 (1961), 97-98
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0123174
On some functions of Littlewood-Paley and Zygmund
E. M. Stein.
Bull. Amer. Math. Soc. 67 (1961), 99-101
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0123872
The characterization of functions arising as potentials
E. M. Stein.
Bull. Amer. Math. Soc. 67 (1961), 102-104
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0123729
Total positivity absorption probabilities and applications
Samuel Karlin.
Bull. Amer. Math. Soc. 67 (1961), 105-108
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0124935
Differentiable imbeddings
André Haefliger.
Bull. Amer. Math. Soc. 67 (1961), 109-112
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0123337
Curvature and length
Richard Jerrard.
Bull. Amer. Math. Soc. 67 (1961), 113-114
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0125189
A family of simple groups associated with the simple lie algebra of type $( F_{4} )$
Rimhak Ree.
Bull. Amer. Math. Soc. 67 (1961), 115-116
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0125155
Knotting manifolds
E. C. Zeeman.
Bull. Amer. Math. Soc. 67 (1961), 117-119
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0123335
Potentials for denumerable Markov chains
John G. Kemeny and J. Laurie Snell.
Bull. Amer. Math. Soc. 67 (1961), 120-122
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0141156
A theorem on acyclicity
A. D. Wallace.
Bull. Amer. Math. Soc. 67 (1961), 123-124
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0124886
Spectral operators on locally convex spaces
C. Ionescu Tulcea.
Bull. Amer. Math. Soc. 67 (1961), 125-128
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0123192
Some Hilbert spaces of entire functions
Louis de Branges.
Bull. Amer. Math. Soc. 67 (1961), 129-134
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0133458
Dimension of the square of a space
I. Fáry.
Bull. Amer. Math. Soc. 67 (1961), 135-137
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0123316
On a homomorphism between generalized group algebras
Alvin Hausner.
Bull. Amer. Math. Soc. 67 (1961), 138-141
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0124753
A remark on Picard’s theorem
Lennart Carleson.
Bull. Amer. Math. Soc. 67 (1961), 142-144
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0130377
Fourier expansions of arithmetical functions
Eckford Cohen.
Bull. Amer. Math. Soc. 67 (1961), 145-147
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0131713
On a property of functions with non-negative derivatives at the origin and its application
R. G. Laha.
Bull. Amer. Math. Soc. 67 (1961), 148-150
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0124447
Summability $( L )$ of Fourier series
Fu Cheng Hsiang.
Bull. Amer. Math. Soc. 67 (1961), 150-153
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0125405
A new class of spectral operators
H. H. Schaefer.
Bull. Amer. Math. Soc. 67 (1961), 154-155
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0126170
Proof of Blaschke’s sphere conjecture
Leon W. Green.
Bull. Amer. Math. Soc. 67 (1961), 156-158
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0124019
On the determinants of certain Toeplitz matrices
Lars C. Mejlbo and Palle F. Schmidt.
Bull. Amer. Math. Soc. 67 (1961), 159-162
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0141948
Council and board of trustees—1960
Bull. Amer. Math. Soc. 67 (1961), 163
More Information
Full-text PDF    

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Algebra, by B. L. van der Waerden.
Reviewer: Daniel Zelinsky
Bull. Amer. Math. Soc. 67 (1961), 83-86
Review information
Full-text PDF
The special theory of relativity, by J. Aharoni.
Reviewer: Alfred Schild
Bull. Amer. Math. Soc. 67 (1961), 83
Review information
Full-text PDF
Real analysis, by E. J. McShane and T. A. Botts.
Reviewer: John M. H. Olmsted
Bull. Amer. Math. Soc. 67 (1961), 86-89
Review information
Full-text PDF
An introduction to the geometry of numbers, by J. W. S. Cassels.
Reviewer: L. J. Mordell
Bull. Amer. Math. Soc. 67 (1961), 89-94
Review information
Full-text PDF
Grundlagen und Anwendungen der Informationstheorie, by W. Meyer-Eppler.
Reviewer: Patrick Billingsley
Bull. Amer. Math. Soc. 67 (1961), 89
Review information
Full-text PDF
The theory of matrices, by F. R. Gantmacher.
Applications of the theory of matrices, by F. R. Gantmacher.
Reviewer: Jack McLaughlin
Bull. Amer. Math. Soc. 67 (1961), 95-96
Review information
Full-text PDF